Basically, I have been on microgynon for about a year so I'm used to it, although this month I missed a couple pills and it's seriously messed up my body...
On the 2nd week of taking the 3 week pills I missed a pill on the Tuesday so took it immediately on the following Wednesday morning, as well as Wednesdays pill.
However, I threw up shortly after wards (hangover) so I don't except they were absorbed into my system.
On Thursday and Friday I took my pill normally.
Then I missed it again on Saturday and took both Saturdays and Sundays Pill on the Sunday.
On Monday I began bleeding dark brown, and it has got heavier since.
I am still taking the pills daily since I've begun bleeding.
Do I stop taking them when my pack ends which is on this Saturday or do I go straight into the next pack?

(And I would book a doctors appointment but since the pill pack stops on Saturday the appointments at my local clinic are booked up)